# SDR DALA2019071804287

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 75,455 hours, 56,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER CABIN EMERGENCY LIGHTS IN THE LAST 8 ROWS ON THE RIGHT SIDE ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK ON THE POWER SUPPLY AND CHECKED THE LIGHTS PER AMM 33- 53. ALL TESTS ARE GOOD. (LP #5773638)
